# SDR HNAA2020041400133

- Difficulty date: April 13, 2020
- Submitted: April 14, 2020
- Operation: Air carrier
- Aircraft: N626AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145117
- Aircraft time: 46,778 hours, 44,648 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Condition: Worn
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

PDIS  626     78-34  2222182  13APR20  ROC  CLOSE
      ENG 1 TR REV DISAGREE EICAS MSG ILLUMINATED ON TAKEO
      FF ROLL MAX SPEED 70 KNOTS.
      MEL   13APR20  18:46  ROC  C10428  78-2
            ENG 1(2) REV DISAGREE MESS
FACT  14APR20  03:00  MDT
            INSPECTED #1 T/R ASSY AND FOUND 2 TRANSIT SWITCHES A
            ND 1 STOW SWITCH WORN. R/R 3 WORN TRANSIT/STOW SWITC
            HES REF AMM 78-34-01. OPS CHECK GOOD, OK FOR SERVICE
